Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Done blood test. High SGPT. Suggest supplements to correct?

I just had a blood test this morning and i found out that (again) my SGPT is very high, 198. Few months ago i also had the same issue. I went to the doctor and gave me supplements that would help lower my SGPT level. the last time i check it was 80, he said tht it was ok and that continuing exercise will help lower it more until today.. waht will i do?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Alcohol is the most important cause for high SGPT levels.
In the absence of alcohol,high SGPT is seen in patients who have elevated cholesterol and triglycerides, those who are overweight, and in diabetics. 

Do the following for three months and repeat the test.If it doesn't become all right,then other causes for high SGPT must be explored and you have to consult a gastroenterologist for that. 
 Regular aerobic exercises for 40 minutes a day   
avoiding junk foods like maggie,noodles,pasta,pizza,white bread,burgers and colas.   
Consumption of green leafy vegetables and fresh fruits suited for diabetics.   
 Avoiding deep fried and fatty foods   
Avoiding sweets and colas.
 Take super B complex vitamin along with 1000 mg VIT C and 800 I.u.of VIT K,once a day.
Keep your weight in your required BMI range.   

Answered: Wed, 13 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor